MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.46226

Медицинская библиотека · Cureus · 2023

Ceftriaxone-Induced Encephalopathy in a Patient With End-Stage Renal Disease on Hemodialysis.

Nanjundappa Athmananda, Munankami Salina, Al Talib Khalid, Gummadi Jyotsna, Bandaru Sumanth Kumar

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ceftriaxone-induced encephalopathy is a rare but known adverse effect secondary to neurotoxicity, especially in patients with end-stage renal disease (ESRD) on hemodialysis. The common presenting symptoms include myoclonus, psychosis, and seizures. We are presenting a case of a 77-year-old female patient who presented with confusion and jerky movements of her lips and extremities. Her initial workup was negative for stroke and seizure disorder. A probable diagnosis of ceftriaxone-induced encephalopathy was made using an Adverse Drug Reaction (ADR) probability scale (Naranjo scale) with a Naranjo score of 5. The patient's symptoms resolved after discontinuation of ceftriaxone. Ceftriaxone is a commonly used intravenous antibiotic in the inpatient setting, and thus clinicians should be aware of this rare adverse reaction in patients with ESRD.

Для цитирования: Nanjundappa Athmananda, Munankami Salina, Al Talib Khalid, Gummadi Jyotsna, Bandaru Sumanth Kumar. Ceftriaxone-Induced Encephalopathy in a Patient With End-Stage Renal Disease on Hemodialysis.. Cureus. 2023. DOI: 10.7759/cureus.46226.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.